Journal of Integral Equations and Applications

Constant-Sign Solutions of a System of Integral Equations with Integrable Singularities

Ravi P. Agarwal, Donal O'Regan, and Patricia J.Y. Wong

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 19, Number 2 (2007), 117-142.

Dates
First available in Project Euclid: 22 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1182525211

Digital Object Identifier
doi:10.1216/jiea/1182525211

Mathematical Reviews number (MathSciNet)
MR2355006

Zentralblatt MATH identifier
1136.45007

Subjects
Primary: 45G05: Singular nonlinear integral equations 45G15: Systems of nonlinear integral equations 45M20: Positive solutions

Keywords
System of singular integral equations constant-sign solutions

Citation

Agarwal, Ravi P.; O'Regan, Donal; Wong, Patricia J.Y. Constant-Sign Solutions of a System of Integral Equations with Integrable Singularities. J. Integral Equations Applications 19 (2007), no. 2, 117--142. doi:10.1216/jiea/1182525211. https://projecteuclid.org/euclid.jiea/1182525211


Export citation

References

  • R.P. Agarwal and D. O'Regan, Singular integral equations arising in Homann flow, Dyn. Contin. Discrete Impuls. Syst. Ser. B Appl. Algorithms 9 (2002), 481-488.
  • --------, Volterra integral equations: the singular case, Hokkaido Math. J. 32 (2003), 371-381.
  • G. Bonanno, An existence theorem of positive solutions to a singular nonlinear boundary value problem, Comment. Math. Univ. Carolinae 36 (1995), 609-614.
  • C. Corduneanu, Integral equations and stability of feedback systems, Academic Press, New York, 197-3.
  • --------, Integral equations and applications, Cambridge Univ. Press, New York, 199-0.
  • S. Karlin and L. Nirenberg, On a theorem of P. Nowosad, J. Math. Anal. Appl. 17 (1967), 61-67.
  • M. Meehan and D. O'Regan, Positive solutions of singular integral equations, J. Integral Equations Appl. 12 (2000), 271-280.
  • P. Nowosad, On the integral equation $\kappa f = (1/f)$ arising in a problem in communications, J. Math. Anal. Appl. 14 (1966), 484-492.
  • D. O'Regan and M. Meehan, Existence theory for nonlinear integral and integrodifferential equations, Kluwer, Dordrecht, 199-8.
  • J. Wang, W. Gao and Z. Zhang, Singular nonlinear boundary value problems arising in boundary layer theory, J. Math. Anal. Appl. 233 (1999), 246-256.